Acute coronary syndrome caused by infliximab in a patient with ankylosing spondylitis
Article first published online: 18 JUN 2013
© 2013 The Authors International Journal of Rheumatic Diseases © 2013 Asia Pacific League of Associations for Rheumatology and Wiley Publishing Asia Pty Ltd
International Journal of Rheumatic Diseases
Volume 16, Issue 2, pages 235–236, April 2013
How to Cite
Kumar, A., Ghose, T., Mendiratta, N., Prajapati, P. K. and Abrol, A. (2013), Acute coronary syndrome caused by infliximab in a patient with ankylosing spondylitis. International Journal of Rheumatic Diseases, 16: 235–236. doi: 10.1111/1756-185X.12052
- Issue published online: 18 JUN 2013
- Article first published online: 18 JUN 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.